Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the ergodic theorem for positive operators


Author: Louis Sucheston
Journal: Bull. Amer. Math. Soc. 73 (1967), 403-406
DOI: https://doi.org/10.1090/S0002-9904-1967-11769-5
MathSciNet review: 0206208
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. V. Chacon, Resolution of positive operators, Bull. Amer. Math. Soc. 68 (1962), 572-574. MR 141989
  • 2. R. V. Chacon, Identification of the limit of operator averages, J. Math. Mech. 11 (1962), 957-961. MR 145352
  • 3. R. V. Chacon and D. S. Ornstein, A general ergodic theorem, Illinois J. Math. 4 (1960), 153-160. MR 110954
  • 4. Y. N. Dowker, On measurable transformations in finite measure spaces, Ann. of Math. 62 (1955), 504-516. MR 72929
  • 5. N. Dunford and J. T. Schwartz, Linear operators. I, Interscience, New York, 1958.
  • 6. U. Krengel, On the global limit behaviour of Markov chains and of general non-singular Markov processes, Z. Wahrscheinlichkeitstheorie (to appear). MR 212872
  • 7. J. Neveu, Mathematical foundations of the calculus of probability, Holden-Day, San Francisco, 1965. MR 198505


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11769-5

American Mathematical Society